Volume 34, Number 1 April 2005


Jump to: navigation, search

NZ J. Mathematics Vol. 34, Number 1, (2005)

Here is the table of contents of Volume 34, Number 1 of the New Zealand Journal of Mathematics. You may access each paper by clicking on its title.

Izhar Ahmad: Multiobjective mixed symmetric duality with invexity pp. 1-10

Majid M. Ali and David J. Smith: Locally cyclic projective modules pp. 11-24

Sara Bouamama and Driss Misane: Hyperconvex ultrametric spaces and fixed point theory pp. 25-30

S.S. Dragomir: Some Ostrowski type inequalites via Cauchy's mean value theorem pp. 31-42

N. Katilova: On Markov and Kolmogorov matrices and their relationship with analytic operators pp. 43-60

Indrajit Lahiri: A simple normality criterion leading to a counterexample to the converse of the Bloch principle pp. 61-66

Abdul M. Mohamad: A note on generalized metric spaces pp. 67-70

Shin Satoh and Akiko Shima: Triple point numbers and quandle cocycle invariants of knotted surfaces in 4-space pp. 71-80

Simon Watson: The trace function expansion for spherical polygons pp. 81-96

Wen-Hua Zhang: Some results on normal families and a uniqueness theorem pp. 97-99

Personal tools